# SDR NACA2024082900001

- Difficulty date: August 29, 2024
- Submitted: October 7, 2024
- Operation: Air carrier
- Aircraft: N399CM
- Make and model: Boeing 767323
- Aircraft serial: 25451
- Aircraft time: 112,311 hours, 19,530 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Worn
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND OUT NO.1 ENG RH CORE COWL FLANGE WORN AT 14 INCHES TO LOWER EDGE AND 13 INCHES TO AFT EDGE. EO 5423 - 081 REV 1R REPAIR CARRIED OUT
